# SDR UALA2013010900135

- Difficulty date: January 7, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 36,915 hours, 16,195 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 43
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HEAT INOPERATIVE AT UPPER ECAM SCREEN.  ACCOMPLISHED TBS 30-42-00-81 0-801-A.  SWAPPED WHC 1 WITH WHC 2.  CONFIRMED WHC (3DG1) FAULTY.  INSTALLED WHC'S TO THE ORIGINAL POSITION.  REPLACED NR 1 WHC PER MM 30-42-34.  LEFT WINDSHIELD OPS CHECKED NORMAL.  ACFT RETURNED TO CATIII PER MM 22-97-00.
